A 32-year-old male asked:
Disclaimer

i am taking an antibiotic for foot infection. can i also take a hydrocortisone cream for an allergic rash on my face?

1 doctor answer
Dr. Martin Raff
56 years experience Infectious Disease
Yes: These should not interact.
Answered on Apr 22, 2015
1
1 comment
Dr. J. Lawrence Dohan
57 years experience Dermatology
Any cortisone on the face is best limited to a few days only. If ineffective, or if prolonged use is needed, a prescription calcineurin inhibitor is preferred. "Allergic reaction" is not a very useful diagnosis. You may need a dermatologist.
Apr 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old female asked:
Dr. Michael Fisher
32 years experience Dermatology
Duac Side Effects: Stop using this medicine and call your doctor at once if you have any of these serious side effects: severe redness, burning, stinging, or peeling of ... Read More
A 27-year-old female asked:
Dr. Holly Maes
36 years experience Pediatrics
Irritation aftr VEET: My face has similar reaction after applying chemicals for hair removal as you describe. A mild over-the-counter Hydrocortisone for a few doses is an e ... Read More
1
1 comment
1
1 thank
A 38-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
Not a podiatry ?: Please direct this to your family doctor or dermatologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month